# SDR SWAA2023062370557

- Difficulty date: June 21, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N1810U
- Make and model: Boeing 737-8
- Aircraft serial: 60187
- Aircraft time: 1,687 hours, 848 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DESK EMERGENCY FLASHLIGHT DOES NOT TEST GOOD; FLASHES RED FLT DESK EMERGENCY FLASHLIGHT DOES NOT TEST GOOD FLASHES REDENTERED MEL TO THE WRONG TAIL NUMBER. REF BARCODE TTG8Q00LSK43<
